EconPapers    
Economics at your fingertips  
 

Asymptotic distribution of the downtime of a monotone system

Terje Aven and Uwe Jensen

Mathematical Methods of Operations Research, 1997, vol. 45, issue 3, 355-375

Abstract: To compute the distribution of the downtime in a time interval [0,t] for a highly available monotone system, a Compound Poisson process (CP(t)) approximation is often used. In this paper we give sufficient conditions for when the distribution ofCP(t) is an asymptotic limit. We also study the convergence to the normal distribution. Copyright Physica-Verlag 1997

Keywords: Downtime Distribution; Monotone System with Repairable Components; Compound Poisson Approximation (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01194785 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:45:y:1997:i:3:p:355-375

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/BF01194785

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:45:y:1997:i:3:p:355-375